# SDR HALA2011050900184

- Difficulty date: May 9, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 34,996 hours, 6,632 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AIRSPEED MOMENTARILY EXCEEDED VMO DURING CLIMBOUT WITH AUTOPILOT ON AS UP TO 250 KT IAW DOCUMENT AP67-3-0601 P 1-4 AIRSPEED CONFIRMED WITHIN LIMIT CONDITION AND ADC BITE TEST OK WITH TASK 34-12-00-716-010 AND 34-12-00-866-005 AND ALSO VISUALLY INSPECTED ACFT CONTROL SURFACES.  FOUND NO PROBLEM OVERSPEED INSP AMM 05-51-04-212.
